# SDR CALA2017021000303

- Difficulty date: February 7, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 84,202 hours, 11,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033802
- Condition: Inoperative
- Location: Seat 6dg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 6DG FWD PARTITION EMERGENCY LIGHT FOUND BROKEN.   REPLACED THE EMERGENCY LIGHT ASSY AND OPS TESTED AND FOUND NORMAL IAW AMM 33-51-00-710-801 REV .78.
